Hokkaido Mathematical Journal

An almost complex Castelnuovo de Franchis theorem

Indranil BISWAS and Mahan MJ

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Given a compact almost complex manifold, we prove a Castelnuovo–de Franchis type theorem for it.

Article information

Source
Hokkaido Math. J., Volume 47, Number 1 (2018), 161-169.

Dates
First available in Project Euclid: 13 March 2018

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1520928064

Digital Object Identifier
doi:10.14492/hokmj/1520928064

Mathematical Reviews number (MathSciNet)
MR3773729

Zentralblatt MATH identifier
06853595

Subjects
Primary: 32Q60: Almost complex manifolds 14F45: Topological properties

Keywords
Almost complex structure Castelnuovo–de Franchis theorem Riemann surface fundamental group

Citation

BISWAS, Indranil; MJ, Mahan. An almost complex Castelnuovo de Franchis theorem. Hokkaido Math. J. 47 (2018), no. 1, 161--169. doi:10.14492/hokmj/1520928064. https://projecteuclid.org/euclid.hokmj/1520928064


Export citation